# SDR 7GMB2014102911781

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N286DP
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501178
- Aircraft time: 1,527 hours, 1,396 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Condition: Failed
- Location: Lt Brake
- Part time: 1,527 hours, 1,396 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 21741
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING & TAXING INTO RAMP, HYD 1 LO QTY EICAS INDICATION DISPLAYED & HYD SYS QTY INDICATION ON MFD SHOWS AMBER.  TROUBLE SHOT & FOUND NR 1, LT OTBD BRAKE, SHUTTLE VLV WAS BYPASSING HYD FLUID TO NR 2 HYD SYS.  OBSERVED HYD FLUID FLOWING FROM NR 2 HYD RESERVOIR OVERFLOW.  R & R NR 1 BRAKE ASSEMBLY. SERVICED & BLED NR 1 HYD SYS.  OPERATIONS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
